# SDR 2007UALA02918

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 33,154 hours, 4,092 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT UPPER DECK SLIDE INOP DUE TO SLIDE NOT SERVICEABLE.  LOWER AFT FACIAL MOUNT PULLING OUT.   FOUND LOWER AFT FACIAL MOUNT "PULLING OUT" AND PREVENTING SLIDE FROM PROPER MOUNTING.  REPLACED UPPER DECK RH SLIDE.   ACCOMPLISHED RII CHECK  FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE. SLIDE PROBLEM ROOT CAUSE: SLIDE MOUNT NOT FITTED WITH HELICOILS TO RETAIN FASTENERS.
